Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Late period, stomach pain, loose stools, weakness. Taken expired blood tonic. What is wrong?

My name is Jane and i have been havine menstrual delays for the past 1 week
What i noticed was that few days before then, i took a blood tonic which i did not know has expired. Shortly after then , i started having stomach pain and stooling at the ame time.

After the stooling and the tommy aches stopped, i felt so weak and dehydrated. Since then I have not seen my menses going to 2weeks now. So doctor what could be wrong with me? and what could have caused the delay? Pls help out. thank you.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Any disturbance in general health can affect the hormonal cycle and can further affect the menstrual cycle.
So possibly your recent illness may be the cause for your delayed periods.
Ans also with your description I am thinking that you are having anemia, which can also lead to delayed periods.
So you consult gynecologist and take tablets for withdrawal bleeding and also iron supplements.
For more details you can ask me through:
Take care.

Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor